# SDR FDEA201108223403

- Difficulty date: August 22, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65586661
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FRAME SHEAR TIE CORRODED AT BS 660, BETWEEN S28L-R.  REMOVED & FABRICATED SHEAR TIE IAW SRM 53-10-4 FIG 15 AND INSTALLED IAW SRM 51-30-2 REV 103.
